I am currently full of cold thanks to my youngest daughter recently having started nursery. After a full night with no sleep as i had no cold and flu medicine in i went to get some.
I ended up at asda and had planned to buy sudafed, when i saw these and saw they were half the price £1.50 instead of £3.00. I decided to compare the ingredients with sudafed and they were EXACTLY the same even the same amount of mg's of each ingredient. So for me it was a no brainer to get these ones instead.
Like sudafed they come in capsule form a red and blue coloured capsule. The capsules are larger than sudafed but still an average size so i had no issues swallowing two with water. Within 30 minutes my stuffy head had gone and i was feeling a bit brighter. I was disappointed that it didn't unblock my nose particularly well but it did clear the blocked pain in my sinus so that can only be a good thing! You get 16 capsules in a box which is 8 doses so should well get me through my cold and mean i don't have to buy anymore this time round which is great.
For me it was worth trying this cheaper alternative to sudafed medicine especially as it contained the same stuff so i would recommend giving this a go especially as its half the price. Just make sure you don't take it alongside something else containing paracetamol as this contains it.
4 out of 5 stars.
Having had a cold for around a week and feeling pretty rubbish, I though it was finally going when I started to get headaches, and sinus pain. After looking on the NHS website I found that I had all the symptoms of sinusitis so decided to have a look for something to relieve the symptoms. As I work close to a large Asda supermarket I thought it was worth a try to see if they had anything for sinus relief and I was please to find the Max Strength Sinus Relief Capsules.
I purchased a box of 16 of the sinus relief capsules for just £0.65. I thought this was an excellent price and thought was worth a try as if they didn't work I had not lost a huge amount of money.
The capsules come in a small cardboard box which contains all the necessary information that you need to know about the capsules on. This includes the active ingredients, what symptoms they relief, instructions for use, dosage and warnings. Inside the box you can find a full, detailed information sheet as well as the capsules contained in two blister packs. It is easy to remove the capsules from the pack by simply popping one out at a time from the foil covering. I find this type of packaging very useful for tablets as it allows the remaining ones to stay contained and protected. The capsules themselves are the plastic coated ones which are blue and red in colour.
Each capsule contains paracetamol 500mg, caffeine 25mg and phenylephrine hydrochloride 6.1g. The sinus relief capsules are said to relief the symptoms of the pain and congestion of sinusitis including relief of aches and pains, headache, nasal congestion (blocked nose) and feverishness.
To take the tablets you simply need to swallow them whole with water. I find the tablets really easy to swallow even though they are quite a large size, because they are plastic coated the surface is really smooth which makes them far easier to swallow. The dosage instructions state that adults and children over the age of 12 years to take 2 capsules every 4 hours as required, but not to take more than 8 capsules in any 24 hour period. Children under the age of 12 should not take the capsules. You should also take care not to take any other paracetomol containing product with these as they already contain paracetomol.
As I had been suffering with a few of the symptoms associated with sinusitis including, headaches, sinus pain, tiredness and generally feeling sniffley and unwell I took the full dose of 2 tablets whilst at work. I noticed after around half an hour that my symptoms had begun to easy, my breathing was much clearer, my headache had subsided and I felt much more alert. Although I still had some mild sinus pain I did feel much better than I had and was actually able to feel like I could concentrate on my work. Obviously the caffeine would have had some impact on me feeling more alert but not having that fussy head feeling any more was a very welcome relief. I would certainly purchase these tablets again and would recommend them for anyway suffering with sinusitis as they really did make a huge difference and for £0.65 they certainly are a bargain.
I have recently started suffering with my sinuses, bad enough to actually start taking tablets for the problem, but due to just how expensive the better known brands can be, I decided to try a supermarket own brand to see how they fared!
The product I will now review is - "Asda - max strength sinus relief capsules".
As said before I bought these due to them being over half the price of the one's I had been taking previously, making them £1.00 a box, for 16 capsules.
Within the box there are two blister pouches, that allow you to pop them out through the foil packaging, though I find it easier to break the foil first, the capsules themselves are made of a very soft substance, and can actually break when removing them this way!
To use you simply swallow two capsules with some water, taking no more than eight in a day and only giving to 12 year olds and above.
The packet states that these are ideal to alleviate sinus related symptoms ranging from congestion, headache through to some flu like symptoms like a blocked nose.
My particular ailment is a nagging headache over my right eye, making it at times hard to concentrate, not good as the job I have is linked with surgery, so I do need my wits about me!
After taking these tablets I find that it eases relatively quickly, and depending on how bad it is will eventually go, though when I am really suffering I do find I need another does four hours later.
These capsules are also non-drowsy, again as many of you busy people will now, between the hours of get up and bedtime there is no time for quick snoozes, so I am glad that these contain an amount of caffeine to counter the drowsy symptoms, again caused by the tablet and of course the cold or flu itself!
Alongside the warnings about consumption and how many, there is the added advice that these also contain paracetamol so should not be taken with other paracetamol products.
These are one of the best own branded sinus tablets I have tried and will be sticking with these in the future too, recommended!
Thanks for reading x
When it comes to blocked sinuses I'm really no stranger to them, particularly at this time of year with hay-fever about so badly!
I spotted these costing £1.00 in Asda for 16 capsules and thought they simply had to be worth a go as they seemed great value to me and I had high hopes for them working!
The box is silver and blue and on it I'm told that they are Asda 'Maximum Strength' Sinus Relief Capsules' and that they contain paracetamol, phenylphrine & caffeine and of course that there are 16 capsules in my box and that they are to relieve pain and congestion. On the back of the box I'm told a bit about the product, directions for taking them are given, ingredients and warnings are listed and contact details for Asda are given. Inside you get 2 plastic and silver backed trays that the capsules very simply pop out of. Informative packaging this is and easy to get to the capsules it is too.
Long and plastic looking they are two toned coloured capsules. Blue and red, shiny and easy to swallow. Inside the capsules there is a white powder and all you do is take two of these about every four hours as required.
These are to help tackle a variety of issues such as sinusitis, relief of aches and pains, headaches, nasal congestion, and feverishness so good for colds and flu and general stuffiness feelings...these are.
Easy to take I find these to actually be brilliant and believe me I've taken a few of these types of remedies over the years and nine times out of ten nothing has worked for me. These though I found to help my bunged up feeling and I was able to breath though my nose once again ten minutes after taking them thus helping to ease my headache and feeling so rough in general.
They are fast acting, relive symptoms from the first dose and I find that no matter how rough I am feeling that usually only a couple of doses a day helps so I'm not pill popping all the time.
Brilliant and these are and a must have in my handbag at all times since I bought my first box. My moaning bf rates these highly too and believe me it takes a lot to delight him! They really do work!
Only available in Asda stores costing a pound a box.